Please use this identifier to cite or link to this item: http://cybertesis.uni.edu.pe/handle/uni/17450
Title: AKNS solitons with constant boundary conditions via dressing transformation and tau function approach
Authors: Blas, H.
Zambrano, M.
Keywords: Tau function;Analytical continuation method
Issue Date: Dec-2012
Publisher: Universidad Nacional de Ingeniería
Citation: Blas, H. & Zambrano, M. (2012). AKNS solitons with constant boundary conditions via dressing transformation and tau function approach. REVCIUNI, 15(1).
Series/Report no.: Volumen;15
Número;1
Abstract: We consider constant boundary conditions (cbc) for the Ablowitz-Kaup-Newell-Segur(AKNS) system in the framework of the sl(2) affine Kac-Moody algebra formulation. Through the dressing transformation and the tau function approach we obtain its soliton solutions and classify them according to their regular or singular behaviors. Moreover, by the analytic continuation method it is obtained the dark soliton solution of the well-known nonlinear Schrodinger equation (NLS) with cbc, which turns out to be a submodel of the AKNS system.
URI: http://cybertesis.uni.edu.pe/handle/uni/17450
ISSN: 1813 – 3894
Rights: info:eu-repo/semantics/embargoedAccess
Appears in Collections:Vol. 15 Núm. 1 (2012)

Files in This Item:
File Description SizeFormat 
REVCIUNI_Vol15-n1-Art.18.pdf840,46 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons

Indexado por:
Indexado por Scholar Google LaReferencia Concytec BASE renati ROAR ALICIA RepoLatin UNI